# SDR DL777030342

- Difficulty date: April 7, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N866DA
- Make and model: Boeing 777232
- Aircraft serial: 29738
- Aircraft time: 13,903 hours, 2,747 cycles
- Engine: Rroyce RB211TRENT89
- Engine time: 11,957 hours, 2,168 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 051188
- Condition: Failed
- Location: Nr 1
- Part time: 11,957 hours, 2,168 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: A

## Discrepancy

ATB-NR 1 ENGINE VIBRATES N2 5.0 AND COMPRESSOR STALL. METAL FOUND IN TAILPIPE ON ARRIVAL IN MAN.
